advertisement
Question
Posted by: Charms | 2006/11/08

Discontinuing oral contraceptive

I've been on Femodene ED for 14 years. I like the fact I am very regular and periods are light but I have extreme headaches within the week before and first two days of my period. Can I change the strength of pill without forfeiting the advantages?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can try a lower dose pill. Many of the side effects are related to individuals not the particular pill, so it will be trial and error.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Maya | 2006/11/08

Yes you can, the next lower dose pill in that range is Melodene and the lowest is Mirelle!
Speak to your doc about your symptoms and see which pill he/she thinks is best suited:)

Reply to Maya

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement